# SDR REXA2015112401143

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING 433BB IS CHAFED & GOUGED ON THE AFT END OF THE PANEL.  FABRICATED NEW SERVICEABLE HINGE LINE FAIRING 433BB IAW SRM 51-24-36-001-001-A01, 51-24-16-001-001-A01, 51-42-06-001-001-A01 & 51-42-13-001-001-A01.  GAP CHECKED GOOD IAW MM 54-12-01-400-802 A02.
